# SDR YBB2018F00002

- Difficulty date: July 28, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N6FJ
- Make and model: Amd FALCON10
- Aircraft serial: 097
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 300116900400
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT OF AIRCRAFT AT FACILITY LOCATED IN KHUM ENG NR 2 FIRE LOOP FAILED OPS TEST.  NOTIFIED DOM, DOM GROUNDED AIRCRAFT.  REMOVED NR 2 ENGINE FIRE DETECTION LOOP PN 30011690040012 SN 71292.  INSTALLED SERVICEABLE FIRE LOOP PN 30011690040012 AN 8528.  OPS CHECKED FIRE DETECTION SYSTEM NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  REF AMM 261000.
